dcsimg
Article: Morphidae (Insecta, Lepidoptera), A Further Correction Z.n.(S.) 2201
Report an error

Title

Morphidae (Insecta, Lepidoptera), A Further Correction Z.n.(S.) 2201

By

Cowan, C F

Type

Article

Date of Publication

1980

Original Publication

The Bulletin of zoological nomenclature.

Volume

37

Pages

134--135

Contributed by

BioStor

DOI

https://doi.org/10.5962/bhl.part.5153

Published by

London,International Trust for Zoological Nomenclature.

Identifiers

BioStor: 74731

Rights Status

In copyright. Digitized with the permission of the rights holder.

 

Download MODS